doi: 10.3934/amc.2020055

Construction of minimal linear codes from multi-variable functions

1. 

Glocal Campus, Konkuk University, Chungju, 27478, South Korea

2. 

Department of Mathematics, Sungkyunkwan University, Suwon, 16419, South Korea

3. 

Innovation Center for Industrial Mathematics, National Institute for Mathematical Sciences, Suwon, 16229, South Korea

* Corresponding author: Minwon Na

Received  July 2019 Revised  October 2019 Published  January 2020

Fund Project: The first author was supported by the National Research Foundation of Korea(NRF) grant funded by the Korea government(MEST) (NRF-2017R1A2B2004574). The second author was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education(NRF-2019R1I1A1A01060467). The third author was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education(NRF-2018R1D1A1B07046315).

In this paper, we define a linear code by using multi-variable functions, and construct three classes of minimal linear codes with few-weight from multi-variable functions.

Citation: Jong Yoon Hyun, Boran Kim, Minwon Na. Construction of minimal linear codes from multi-variable functions. Advances in Mathematics of Communications, doi: 10.3934/amc.2020055
References:
[1]

A. Ashikhmin and A. Barg, Minimal vectors in linear codes, IEEE Trans. Inf. Theory, 44 (1998), 2010-2017.  doi: 10.1109/18.705584.  Google Scholar

[2]

D. Bartoli and M. Bonini, Minimal linear codes in odd characteristic, IEEE Transactions on Information Theory, 65 (2019), 4152-4155.  doi: 10.1109/TIT.2019.2891992.  Google Scholar

[3]

G. R. Blakley, Safeguarding cryptographic keys, Proceedings of AFIPS National Computer Conference. New York, USA, AFIPS Press, 48 (1979), 313-317.  doi: 10.1109/MARK.1979.8817296.  Google Scholar

[4]

A. Bonisoli, Every equidistant linear code is a sequence of dual Hamming codes, Ars Combin., 18 (1984), 181-186.   Google Scholar

[5]

Y. Borissov and N. Manev, Minimal codewords in linear codes, Serdica Math. J., 30 (2004), 303-324.   Google Scholar

[6]

Y. BorissovN. Manev and S. Nikova, On the non-minimal codewords in binary Reed-Muller codes, Discrete Appl. Math., 128 (2003), 65-74.  doi: 10.1016/S0166-218X(02)00436-5.  Google Scholar

[7]

S. Chang and J. Y. Hyun, Linear codes from simplicial complexes, Des. Codes Cryptogr., 86 (2018), 2167-2181.  doi: 10.1007/s10623-017-0442-5.  Google Scholar

[8]

G. D. CohenS. Mesnager and A. Patey, On minimal and quasi-minimal linear codes, IMACC 2013, LNCS, Springer, Heidelberg, 8308 (2013), 85-98.   Google Scholar

[9]

C. S. Ding, A construction of binary linear codes from boolean functions, Discrete mathematics, 339 (2016), 2288-2303.  doi: 10.1016/j.disc.2016.03.029.  Google Scholar

[10]

K. L. Ding and C. S. Ding, A class of two-weight and three-weight codes and their applications in secret sharing, IEEE Transactions on Information Theory, 61 (2015), 5835-5842.  doi: 10.1109/TIT.2015.2473861.  Google Scholar

[11]

C. S. DingZ. L. Heng and Z. C. Zhou, Minimal binary linear codes, IEEE Trans. Inf. Theory, 64 (2018), 6536-6545.  doi: 10.1109/TIT.2018.2819196.  Google Scholar

[12]

Z. L. HengC. S. Ding and Z. C. Zhou, Minimal linear codes over finite fields, Finite Fields and Their Applications, 54 (2018), 176-196.  doi: 10.1016/j.ffa.2018.08.010.  Google Scholar

[13]

Z. Heng and Q. Yue, A class of binary linear codes with at most three weights, IEEE Communications Letters, 19 (2015), 1488-1491.  doi: 10.1109/LCOMM.2015.2455032.  Google Scholar

[14]

Z. L. Heng and Q. Yue, Two classes of two-weight linear codes, Finite Fields and Their Applications, 38 (2016), 72-92.  doi: 10.1016/j.ffa.2015.12.002.  Google Scholar

[15]

T. Y. Hwang, Decoding linear block codes for minimizing word error rate, IEEE Trans. Inform. Theory, 25 (1979), 733-737.  doi: 10.1109/TIT.1979.1056120.  Google Scholar

[16]

J. L. Massey, Minimal codewords and secret sharing, Proc. 6th Joint Swedish-Russian Int. Workshop on Info. Theory, (1993), 276–279. Google Scholar

[17]

R. J. McEliece and D. V. Sarwate, On sharing secrets and Reed-Solomon codes, Comm. ACM, 24 (1981), 583-584.  doi: 10.1145/358746.358762.  Google Scholar

[18]

J. SchillewaertL. Storme and J. A. Thas, A Minimal codewords in Reed-Muller codes, Des. Codes Cryptogr., 54 (2010), 273-286.  doi: 10.1007/s10623-009-9323-x.  Google Scholar

[19]

A. Shamir, How to share a secret, Communications of the ACM, 22 (1979), 612-613.  doi: 10.1145/359168.359176.  Google Scholar

[20]

C. M. TangN. LiY. F. QiZ. C. Zhou and T. Helleseth, Linear codes with two or three weights from weakly regular bent functions, IEEE Transactions on Information Theory, 62 (2016), 1166-1176.  doi: 10.1109/TIT.2016.2518678.  Google Scholar

[21]

J. Yuan and C. S. Ding, Secret sharing schemes from three classes of linear codes, IEEE Trans. Inf. Theory, 52 (2006), 206-212.  doi: 10.1109/TIT.2005.860412.  Google Scholar

[22]

W. Q. ZhangH. D. Yan and H. L. Wei, Four families of minimal binary linear codes with $\frac{w_{\min}}{w_{\max}} \leq\frac{1}{2}$, Appl. Algebra Engrg. Comm. Comput., 30 (2019), 175-184.  doi: 10.1007/s00200-018-0367-x.  Google Scholar

show all references

References:
[1]

A. Ashikhmin and A. Barg, Minimal vectors in linear codes, IEEE Trans. Inf. Theory, 44 (1998), 2010-2017.  doi: 10.1109/18.705584.  Google Scholar

[2]

D. Bartoli and M. Bonini, Minimal linear codes in odd characteristic, IEEE Transactions on Information Theory, 65 (2019), 4152-4155.  doi: 10.1109/TIT.2019.2891992.  Google Scholar

[3]

G. R. Blakley, Safeguarding cryptographic keys, Proceedings of AFIPS National Computer Conference. New York, USA, AFIPS Press, 48 (1979), 313-317.  doi: 10.1109/MARK.1979.8817296.  Google Scholar

[4]

A. Bonisoli, Every equidistant linear code is a sequence of dual Hamming codes, Ars Combin., 18 (1984), 181-186.   Google Scholar

[5]

Y. Borissov and N. Manev, Minimal codewords in linear codes, Serdica Math. J., 30 (2004), 303-324.   Google Scholar

[6]

Y. BorissovN. Manev and S. Nikova, On the non-minimal codewords in binary Reed-Muller codes, Discrete Appl. Math., 128 (2003), 65-74.  doi: 10.1016/S0166-218X(02)00436-5.  Google Scholar

[7]

S. Chang and J. Y. Hyun, Linear codes from simplicial complexes, Des. Codes Cryptogr., 86 (2018), 2167-2181.  doi: 10.1007/s10623-017-0442-5.  Google Scholar

[8]

G. D. CohenS. Mesnager and A. Patey, On minimal and quasi-minimal linear codes, IMACC 2013, LNCS, Springer, Heidelberg, 8308 (2013), 85-98.   Google Scholar

[9]

C. S. Ding, A construction of binary linear codes from boolean functions, Discrete mathematics, 339 (2016), 2288-2303.  doi: 10.1016/j.disc.2016.03.029.  Google Scholar

[10]

K. L. Ding and C. S. Ding, A class of two-weight and three-weight codes and their applications in secret sharing, IEEE Transactions on Information Theory, 61 (2015), 5835-5842.  doi: 10.1109/TIT.2015.2473861.  Google Scholar

[11]

C. S. DingZ. L. Heng and Z. C. Zhou, Minimal binary linear codes, IEEE Trans. Inf. Theory, 64 (2018), 6536-6545.  doi: 10.1109/TIT.2018.2819196.  Google Scholar

[12]

Z. L. HengC. S. Ding and Z. C. Zhou, Minimal linear codes over finite fields, Finite Fields and Their Applications, 54 (2018), 176-196.  doi: 10.1016/j.ffa.2018.08.010.  Google Scholar

[13]

Z. Heng and Q. Yue, A class of binary linear codes with at most three weights, IEEE Communications Letters, 19 (2015), 1488-1491.  doi: 10.1109/LCOMM.2015.2455032.  Google Scholar

[14]

Z. L. Heng and Q. Yue, Two classes of two-weight linear codes, Finite Fields and Their Applications, 38 (2016), 72-92.  doi: 10.1016/j.ffa.2015.12.002.  Google Scholar

[15]

T. Y. Hwang, Decoding linear block codes for minimizing word error rate, IEEE Trans. Inform. Theory, 25 (1979), 733-737.  doi: 10.1109/TIT.1979.1056120.  Google Scholar

[16]

J. L. Massey, Minimal codewords and secret sharing, Proc. 6th Joint Swedish-Russian Int. Workshop on Info. Theory, (1993), 276–279. Google Scholar

[17]

R. J. McEliece and D. V. Sarwate, On sharing secrets and Reed-Solomon codes, Comm. ACM, 24 (1981), 583-584.  doi: 10.1145/358746.358762.  Google Scholar

[18]

J. SchillewaertL. Storme and J. A. Thas, A Minimal codewords in Reed-Muller codes, Des. Codes Cryptogr., 54 (2010), 273-286.  doi: 10.1007/s10623-009-9323-x.  Google Scholar

[19]

A. Shamir, How to share a secret, Communications of the ACM, 22 (1979), 612-613.  doi: 10.1145/359168.359176.  Google Scholar

[20]

C. M. TangN. LiY. F. QiZ. C. Zhou and T. Helleseth, Linear codes with two or three weights from weakly regular bent functions, IEEE Transactions on Information Theory, 62 (2016), 1166-1176.  doi: 10.1109/TIT.2016.2518678.  Google Scholar

[21]

J. Yuan and C. S. Ding, Secret sharing schemes from three classes of linear codes, IEEE Trans. Inf. Theory, 52 (2006), 206-212.  doi: 10.1109/TIT.2005.860412.  Google Scholar

[22]

W. Q. ZhangH. D. Yan and H. L. Wei, Four families of minimal binary linear codes with $\frac{w_{\min}}{w_{\max}} \leq\frac{1}{2}$, Appl. Algebra Engrg. Comm. Comput., 30 (2019), 175-184.  doi: 10.1007/s00200-018-0367-x.  Google Scholar

[1]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[2]

Vivina Barutello, Gian Marco Canneori, Susanna Terracini. Minimal collision arcs asymptotic to central configurations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 61-86. doi: 10.3934/dcds.2020218

[3]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[4]

Shasha Hu, Yihong Xu, Yuhan Zhang. Second-Order characterizations for set-valued equilibrium problems with variable ordering structures. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020164

[5]

Hirokazu Ninomiya. Entire solutions of the Allen–Cahn–Nagumo equation in a multi-dimensional space. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 395-412. doi: 10.3934/dcds.2020364

[6]

Awais Younus, Zoubia Dastgeer, Nudrat Ishaq, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar. On the observability of conformable linear time-invariant control systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020444

[7]

Bahaaeldin Abdalla, Thabet Abdeljawad. Oscillation criteria for kernel function dependent fractional dynamic equations. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020443

[8]

Shun Zhang, Jianlin Jiang, Su Zhang, Yibing Lv, Yuzhen Guo. ADMM-type methods for generalized multi-facility Weber problem. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020171

[9]

Touria Karite, Ali Boutoulout. Global and regional constrained controllability for distributed parabolic linear systems: RHUM approach. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020055

[10]

Noufel Frikha, Valentin Konakov, Stéphane Menozzi. Well-posedness of some non-linear stable driven SDEs. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 849-898. doi: 10.3934/dcds.2020302

[11]

Ripeng Huang, Shaojian Qu, Xiaoguang Yang, Zhimin Liu. Multi-stage distributionally robust optimization with risk aversion. Journal of Industrial & Management Optimization, 2021, 17 (1) : 233-259. doi: 10.3934/jimo.2019109

[12]

Liping Tang, Ying Gao. Some properties of nonconvex oriented distance function and applications to vector optimization problems. Journal of Industrial & Management Optimization, 2021, 17 (1) : 485-500. doi: 10.3934/jimo.2020117

[13]

Hongguang Ma, Xiang Li. Multi-period hazardous waste collection planning with consideration of risk stability. Journal of Industrial & Management Optimization, 2021, 17 (1) : 393-408. doi: 10.3934/jimo.2019117

[14]

Dan Zhu, Rosemary A. Renaut, Hongwei Li, Tianyou Liu. Fast non-convex low-rank matrix decomposition for separation of potential field data using minimal memory. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020076

[15]

Yongge Tian, Pengyang Xie. Simultaneous optimal predictions under two seemingly unrelated linear random-effects models. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020168

[16]

A. M. Elaiw, N. H. AlShamrani, A. Abdel-Aty, H. Dutta. Stability analysis of a general HIV dynamics model with multi-stages of infected cells and two routes of infection. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020441

[17]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[18]

Mohammed Abdulrazaq Kahya, Suhaib Abduljabbar Altamir, Zakariya Yahya Algamal. Improving whale optimization algorithm for feature selection with a time-varying transfer function. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 87-98. doi: 10.3934/naco.2020017

[19]

Chao Wang, Qihuai Liu, Zhiguo Wang. Periodic bouncing solutions for Hill's type sub-linear oscillators with obstacles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 281-300. doi: 10.3934/cpaa.2020266

[20]

Luca Battaglia, Francesca Gladiali, Massimo Grossi. Asymptotic behavior of minimal solutions of $ -\Delta u = \lambda f(u) $ as $ \lambda\to-\infty $. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 681-700. doi: 10.3934/dcds.2020293

2019 Impact Factor: 0.734

Article outline

Figures and Tables

[Back to Top]